PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 64 | 2 | 287-291
Tytuł artykułu

On the differentiability of solutions of quasilinear elliptic equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
64
Numer
2
Strony
287-291
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-03-27
poprawiono
1992-06-02
Twórcy
  • Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland
  • Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] B. Bojarski, Pointwise differentiability of weak solutions of elliptic divergence type equations, Bull. Polish Acad. Sci. Math. 33 (1985), 1-6.
  • [2] A. P. Calderón, On the differentiability of absolutely continuous functions, Riv. Mat. Univ. Parma 2 (1951), 203-213.
  • [3] Yu. G. Reshetnyak, Almost everywhere differentiability of solutions of elliptic equations, Sibirsk. Mat. Zh. 28 (4) (1987), 193-196 (in Russian).
  • [4] Yu. G. Reshetnyak, Generalized derivatives and a.e. differentiability, Mat. Sb. 75 (3) (1968), 323-334 (in Russian).
  • [5] J. Serrin, Local behavior of solutions of quasilinear equations, Acta Math. 111 (1964), 247-302.
  • [6] J. Serrin, On the differentiability of functions of several variables, Arch. Rational Mech. Anal. 7 (1961), 359-372.
  • [7] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton 1970.
  • [8] W. Stepanoff [V. V. Stepanov], Sur les conditions de l'existence de la différentielle totale, Mat. Sb. 32 (1925), 511-527.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv64i2p287bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.